# SDR SWAA2015071641973

- Difficulty date: July 4, 2015
- Submitted: July 16, 2015
- Operation: Air carrier
- Aircraft: N652SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27722
- Aircraft time: 57,207 hours, 44,988 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support Bracket
- Part number: 6575351
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD TE PULLEY SUPPORT BRACKET CRACKED AT RSS 230.  R & R BRACKET IAW SRM & DWG.
